# SDR WX0A2024011931948

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 52,365 hours, 32,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SAYS MEGAPHONE DOESN'T GIVE FEEDBACK. / REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-65-51-410-050-A AND LOPA A2250011L03 A/C OK FOR SERVICE."
